Women's Health Community
brown/black discharge while takings the pill
About This Community:

A community for people with Women's Health-related concerns. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

brown/black discharge while takings the pill

I have been taking the "apri" birth control pill for about 4 years now.  For the first time I am experiencing dark brown almost black discharge while taking the pill.  I had me period two weeks ago and I am on my second week of taking the pill for this cycle.  I feel no discomfort at all.  I am just concerned on why I am having a discharge (especially of this color) at this time of the cycle.  According to my lifestyle I haven't done anything different at all.  Please help.  
Related Discussions
Post a Comment
To
Recent Activity
Avatar universal
Blank
Belle313 commented on Belle313's status
26 mins ago
Avatar universal
Blank
Belle313 commented on photo
1 hr ago
Avatar universal
Blank
Moifait is ... Comment
14 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar f tn
Blank
old_before_my_time
134578 tn?1463413330
Blank
AnnieBrooke
OR
4851940 tn?1385441629
Blank
jemma116
United Kingdom
Women's Health Community Resources
Top Women's Health Answerers
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar f tn
Blank
old_before_my_time
134578 tn?1463413330
Blank
AnnieBrooke
OR
4851940 tn?1385441629
Blank
jemma116
United Kingdom